# SDR UALA2012081404503

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 39,202 hours, 15,928 cycles
- Engine: Iae V2522A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Appu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLAP LOCKED ON APPROACH, SLATS DEPLOYED NORMALLY.  SUPPLEMENTAL DATA, APPU SHOWS APPROX 6 PLUS DEGREES LEFT AND LESS THAN 1 DEGREE RIGHT.  NO FLAP TORQUE LIMITERS TRIPPED, LT FLAPS ARE MORE EXTENDED THAN RIGHT.  REPLACED MISSING HARDWARE AND ACCOMPLISHED TORQUE SHAFT INSTALLATION IAW AMM.  OPS CHECKED NORMAL.  VISUALLY INSPECTED TORQUE SHAFT AND COUPLER, NO DAMAGE NOTED.  DUE TO LT FLAP APPU OUT OF ADJUSTMENT IT REQUIRES CHANGING.  REPLACED LT FLAP APPU.  ALSO, ACCOMPLISHED ADJ OF APPU 29CV IAW AMM, OPS CHECKS NORMAL. NO FURTHER FAULTS.
